Volume 19, Issue 5
Two-Scale FEM for Elliptic Mixed Boundary Value Problems with Small Periodic Coefficients

Jin Ru Chen & Jun Zhi Cui

J. Comp. Math., 19 (2001), pp. 549-560

Published online: 2001-10

Preview Full PDF 276 2001
Export citation
  • Abstract

In this paper, a dual approximate expression of the exact solution for mixed boundary value problems of second order elliptic PDE with small periodic coefficients is proposed. Meanwhile the error estimate of the dual approximate solution is discussed. Finally, a high-low order coupled two-scale finite element method is given, and its approximate error is analysed.

  • Keywords

Two-scale FEM Mixed boundary value Small periodic coefficients

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-19-549, author = {}, title = {Two-Scale FEM for Elliptic Mixed Boundary Value Problems with Small Periodic Coefficients}, journal = {Journal of Computational Mathematics}, year = {2001}, volume = {19}, number = {5}, pages = {549--560}, abstract = { In this paper, a dual approximate expression of the exact solution for mixed boundary value problems of second order elliptic PDE with small periodic coefficients is proposed. Meanwhile the error estimate of the dual approximate solution is discussed. Finally, a high-low order coupled two-scale finite element method is given, and its approximate error is analysed. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9007.html} }
TY - JOUR T1 - Two-Scale FEM for Elliptic Mixed Boundary Value Problems with Small Periodic Coefficients JO - Journal of Computational Mathematics VL - 5 SP - 549 EP - 560 PY - 2001 DA - 2001/10 SN - 19 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9007.html KW - Two-scale FEM KW - Mixed boundary value KW - Small periodic coefficients AB - In this paper, a dual approximate expression of the exact solution for mixed boundary value problems of second order elliptic PDE with small periodic coefficients is proposed. Meanwhile the error estimate of the dual approximate solution is discussed. Finally, a high-low order coupled two-scale finite element method is given, and its approximate error is analysed.
Jin Ru Chen & Jun Zhi Cui. (1970). Two-Scale FEM for Elliptic Mixed Boundary Value Problems with Small Periodic Coefficients. Journal of Computational Mathematics. 19 (5). 549-560. doi:
Copy to clipboard
The citation has been copied to your clipboard